# SDR FDEA201703260992

- Difficulty date: March 26, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Damaged
- Location: Bs 1390-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1390 - 1400,  RBL 48   SEAT TRACK LOBE OBLONGED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-70-00,  FIG 1, SHEET 1, PAGE 3, VOL. 1.
